Advanced Search
Article Contents
Article Contents

A lower bound on the average Hamming correlation of frequency-hopping sequence sets

Abstract Related Papers Cited by
  • The average Hamming correlation is an important indicator of frequency-hopping sequences (FHSs) which measures the average performance of FHSs employed in practical frequency-hopping multiple access (FHMA) communication systems. In this paper, a lower bound on average Hamming auto- and cross correlations of an FHS set is derived. It generalizes and improves the lower bound proposed recently by Peng, Niu and Tang. A simple necessary and sufficient condition for an FHS set to meet the new bound is given. Based on this condition, two classes of FHS sets whose average Hamming correlations reach the proposed bound are introduced.
    Mathematics Subject Classification: Primary: 94A05, 94B60; Secondary: 05B10.


    \begin{equation} \\ \end{equation}
  • [1]

    W. Chu and C. J. Colbourn, Optimal frequency-hopping sequences via cyclotomy, IEEE Trans. Inf. Theory, 51 (2005), 1139-1141.doi: 10.1109/TIT.2004.842708.


    J. Chung and K. Yang, New frequency-hopping sequence sets with optimal average and good maximum hamming correlations, IET Commun., 6 (2013), 2048-2053.


    C. Ding, R. Fuji-Hara, Y. Fujiwara, M. Jimbo and M. Mishima, Sets of frequency hopping sequences: bounds and optimal constructions, IEEE Trans. Inf. Theory, 55 (2009), 3297-3304.doi: 10.1109/TIT.2009.2021366.


    C. Ding and J. Yin, Sets of optimal frequency-hopping sequences, IEEE Trans. Inf. Theory, 54 (2008), 3741-3745.doi: 10.1109/TIT.2008.926410.


    Y. K. Han and K. Yang, On the Sidel'nikov sequences as frequency-hopping sequences, IEEE Trans. Inf. Theory, 55 (2009), 4279-4285.doi: 10.1109/TIT.2009.2025569.


    F. Liu, D. Peng, Z. Zhou and X. Tang, A new frequency-hopping sequence set based upon generalized cyclotomy, Des. Codes Crypt., 69 (2013), 247-259.doi: 10.1007/s10623-012-9652-z.


    D. Y. Peng and P. Z. Fan, Lower bounds on the Hamming auto- and cross correlations of frequency-hopping sequences, IEEE Trans. Inf. Theory, 50 (2004), 2149-2154.doi: 10.1109/TIT.2004.833362.


    D. Peng, X. Niu and X. Tang, Average Hamming correlation for the cubic polynomial hopping sequences, IET Commun., 4 (2010), 1775-1786.doi: 10.1049/iet-com.2009.0783.


    D. V. Sarwate, Reed-Solomon codes and the design of sequences for spread-spectrum multiple-access communications, in Reed-Solomon Codes and Their Applications (eds. S.B. Wicker and V.K. Bharagava), IEEE Press, Piscataway, 1994.


    M. K. Simon, J. K. Omura, R. A. Scholtz and B. K. Levitt, Spread Spectrum Communications Handbook, McGraw-Hill, 2002.


    X. Zeng, H. Cai, X. Tang and Y. Yang, Optimal frequency hopping sequences of odd length, IEEE Trans. Inf. Theory, 59 (2013), 3237-3248.doi: 10.1109/TIT.2013.2237754.

  • 加载中

Article Metrics

HTML views() PDF downloads(181) Cited by(0)

Access History

Other Articles By Authors



    DownLoad:  Full-Size Img  PowerPoint